Recently I found that laughing hard in just a matter of seconds everything starts going black and I have to quit laughing or I KNOW that I would hit the floor. I am 100 lbs overweight. Of course I blame everything on THAT. I was glad to see that I'm not the only one with this occurrence...it's pretty wierd.
Black outs on laughing hard is due to hypoxia of the brain i.e when the brain does not get proper supply of oxygen.It may be due to cardiovascular causes, neurological causes or vasovagal attacks.
Patients with cerebrovascular disease have partial or complete blockages in the arteries that supply the brain with blood. These blockages can cause a temporary loss of blood flow (called transient ischemic attack, or TIA for short), or permanent loss of blood flow (called stroke; also called cerebrovascular accident).This can lead to impaired blood flow through these arteries and so dizziness particularly on exaertional activity like laughing.
Moreover, drugs like antihypertensivs, nitroglycerin and diuretics can lead to dizziness as their side effects.Other conditions are diabetes and vertebrobasilar insufficiency.
I advise you to consult a cardiologist and neurologist and discuss these possibilities with them.
Hope it helps.Take care and pls do keep me posted in case of any additional queries and how you are doing.
Whoa, Nelly.The most common cause is a sensitive vagus nerve, which is not all that serious. It if often genetic. The blacking out is due to a vasovagal episode. The late Jackie Kennedy had this problem. Did you hear about the blond who called the airline to ask howlong ittook toflyfrom New York to Los Angeles?The operator said"Just aminute..." The blond said"thankyou!" and hung up.
I am currently 32 years old, about 70lbs. overwieght,and a diabetic. I have recently begun to experience the issue of laughing to hard and becoming dizzy and for the first time yesterday fainted when I laughed to hard. Any suggestions would be greatly appreciated!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.